# SDR USAA2010091091972

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 33,692 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX CK-LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING ON 3L.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS COVER.
